# SDR HEEA968275

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cable Assembly
- Part number: 7640003191051
- Condition: Mis Mfg
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE 1/2 INCH TOO SHORT WHEN MEASURED AGAINST OLD T/R CABLE.  WHEN INSTALLED IN AIRCRAFT EXPOSED THREAD ON TURNBUCKLE OUT OF LIMITS WITH CORRECT CABLE TENSION.
